# SDR SWAA961124

- Difficulty date: October 16, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N54SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 21535
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Belt Frame
- Condition: Cracked
- Location: Bs 294
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SERVICE CHECK, FOUND BS 294 BELT FRAME I/B CHORD CRACKED AT S13R.  REPLACED PER BOEING SRM.
